# SDR AALA202110041277

- Difficulty date: October 1, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N969AN
- Make and model: Boeing 737823
- Aircraft serial: 29546
- Aircraft time: 57,482 hours, 23,684 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Pin
- Condition: Out Of Position
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CEILING EMERGENCY LIGHT BY ROW 32 DEF INOPERATIVE. FOUND CONNECTOR D11321 INCORRECTLY PINNED. REPINNED CONNECTOR D11321.
